# SDR YENA2023092801143

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION (CPCP FINDING): CORROSION ON SHEAR CLIP OVER FR 86 BTW STRG 27-28R AT AFT CARGO COMPARTMENT; "CORROSION ON SHEARCLIP OVER FR 86 BTW STRG 27-28RH AT AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED (O.T)=0.050"" & (R.T)= 0.041"". THEREFORE IT IS OUT OF LIMITS AND WAS REPLACED PER EMB 190 SRM 51-12-01;51-10-03-51-75-16;51-41-01;51-41-02. REF TOMEX NR 00226 FOR DETAILS. (CONSIDERED A MAJOR REPAIR)
